Show simple item record

dc.contributor.authorKumar, Sanjay Sampathen_US
dc.contributor.authorSundareswaran, Ramanen_US
dc.contributor.authorSundarakannan, Mahilmaranen_US
dc.date.accessioned2020-11-17T12:03:35Z
dc.date.available2020-11-17T12:03:35Z
dc.date.issued2020
dc.identifier.citationKumar, S. S., Sundareswaran, R. & Sundarakannan, M. (2020). On zagreb indices of double vertex graphs. TWMS Journal of Applied and Engineering Mathematics, 10(4), 1096-1104.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2906
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/108-vol10no4/618-on-zagreb-indices-of-double-vertex-graphs
dc.description.abstractLet G = (V, E) be a graph with at least 2 vertices, then the double vertex graph U₂(G) is the graph whose vertex set consists of all 2-subsets of V such that two distinct vertices {x, y} and {u, v} are adjacent if and only if |{x, y} ∩ {u, v}| = 1 and if x = u, then y and v are adjacent in G. Similarly, the complete double vertex graph, denoted by CU₂(G), has vertex set consists of all unordered pairs of elements of V and two distinct vertices {x, y} and {u, v} are adjacent if and only if |{x, y} ∩ {u, v}| = 1 and if x = u, then y and v are adjacent in G. In this work, we compute the zagreb indices of double vertex and complete double vertex graphs.en_US
dc.description.sponsorshipThe authors would like to thank the Management and Principal, SSN College of Engineering, Chennai, India.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectDouble vertex graphen_US
dc.subjectComplete double vertex graphen_US
dc.subjectZagreb Indexen_US
dc.subjectHyper-Zagreb indexen_US
dc.subjectUnicyclic graphen_US
dc.subjectVertex degreeen_US
dc.titleOn zagreb indices of double vertex graphsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume10
dc.identifier.issue4
dc.identifier.startpage1096
dc.identifier.endpage1104
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess